Alert archive / New Jersey / Special Marine Warnings in 2010
Special Marine Warning 46, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 19, 2010, 8:36 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2010, 8:36 PM EDT (00:36 UTC)
- Expired
- Jul 19, 2010, 9:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 19, 8:30 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 19, 8:30 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 830 PM EDT MON JUL 19 2010 .SYNOPSIS... A WEAK COLD FRONT FROM THE NORTHWEST WILL ARRIVE TONIGHT...THEN STALL NEAR OR JUST SOUTH OF THE AREA. THE STALLED FRONT WILL REMAIN NEAR THE REGION TUESDAY INTO WEDNESDAY EVENING. ANOTHER COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT...WITH WEAK HIGH PRESSURE BUILDING IN THURSDAY. THE HIGH WILL BRING MORE IN THE WAY OF HOT AND HUMID CONDITIONS FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AT 800 PM, SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING IN EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. THE STRONGEST THUNDERSTORM WAS LOCATED ALONG THE CHESTER RIVER IN NORTHEASTERN MARYLAND. IT CONTINUES TO APPEAR AS THOUGH THE THUNDERSTORM ACTIVITY WILL LESSEN GRADUALLY DURING THE BALANCE OF THE EVENING, WITH PERHAPS A FEW ISOLATED SHOWERS AND STORMS LINGERING A BIT PAST MIDNIGHT. A COLD FRONT EXTENDED FROM NEW ENGLAND, ACROSS PENNSYLVANIA TO THE OHIO RIVER VALLEY. THE BOUNDARY WAS JUST TO THE NORTHWEST OF OUR FORECAST AREA AT 800 PM. IT SHOULD EASE ITS WAY THROUGH OUR REGION DURING THE NIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE NEXT SHOT AT PRECIPITATION COMES WITH WARM AIR ADVECTION IN A BROAD WEST SOUTHWEST MID LEVEL FLOW AHEAD OF A WEAK SHORT WAVE MOVING THROUGH THE FLOW. THE 1200 UTC GFS IS MUCH FASTER THAN THE 1200 UTC NAM WITH THIS FEATURE...AND WOULD BRING PRECIPITATION WITH IT TO THE WESTERN PORTION OF THE FORECAST AREA BY MID TO LATE AFTERNOON. THE MODEL CONSENSUS (INCLUDING THE ECMWF AND THE 0900 UTC SREF) IS SLOWER THAN THIS...AND WILL TRY TO KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN AREAS DURING THE AFTERNOON. OUTSIDE OF THIS...THE ONLY FOCUS FOR CONVECTION TUESDAY MIGHT BE THE SEA BREEZE IN THE AFTERNOON NEAR THE COAST. RIGHT NOW...MODEL SOUNDINGS ARE SHOWING A CAPPED ENVIRONMENT NEAR THE COAST...AND AM INCLINED TO KEEP THUNDERSTORMS OUR OF THE COASTAL PLAIN FOR NOW. BECAUSE OF THE TIMING DIFFERENCES OF THE WARM AIR ADVECTION...THERE IS A DIFFERENCE IN THE MOS VALUES FOR HIGHS ON TUESDAY. SINCE THE GFS APPEARS TO BE TOO FAST...LEANED MORE HEAVILY ON THE NAM MOS NUMBERS FOR HIGHS. IT WOULD APPEARS AS THOUGH THE BEST OF THE WARM AIR ADVECTION WILL OCCUR TUESDAY NIGHT. THE LOW TO MID LEVEL WARM AIR ADVECTION WILL FOCUS ITSELF ON A WEAK WARM FRONT CROSSING THE SOUTHERN TIER OF NEW YORK STATE AND NORTHWEST NEW JERSEY. PRECIPITABLE WATER VALUES SURGE TO OVER 2 INCHES IN THIS AREA FOR TUESDAY NIGHT...AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY CONVECTION THAT DEVELOPS TUESDAY NIGHT. WILL NOT ADD ANY ENHANCED WORDING AT THIS DISTANCE...BUT LATER FORECASTS MAY HAVE TO INCLUDE THE MENTION. TIMING WOULD PLACE THE BEST CHANCE OF CONVECTION ACROSS THE NORTHERN AREAS BETWEEN 0900 UTC AND 1200 UTC WEDNESDAY. WILL INCLUDE THE MENTION OF THUNDER TUESDAY NIGHT IN ALL AREAS...SINCE MODEL SOUNDINGS INDICATED ELEVATED INSTABILITY...WITH THE BEST CHANCE ACROSS NORTHERN AREAS. IT WOULD APPEAR AS THOUGH THE BEST LOW TO MID LEVEL MOISTURE COULD BE SCOURED IN THE WARM AIR ADVECTION PROCESS LATE TUESDAY NIGHT AND WEDNESDAY MORNING. IF THIS IS INDEED THE CASE...THIS WOULD CUT DOWN ON THE CONVECTIVE POTENTIAL FOR WEDNESDAY. A WEAK SHORT WAVE PASSES IN IN THE MID LEVELS DURING THE AFTERNOON...WITH THE LOWER LEVEL THERMAL FIELDS SUGGESTING A WEAK COLD FRONTAL PASSAGE AFTER 2100 UTC. WILL CONTINUE TO INCLUDE THE MENTION OF SHOWERS AND THUNDERSTORMS FOR WEDNESDAY...BUT THE COVERAGE IS STILL IN DOUBT BECAUSE THE AMOUNT OF LOW LEVEL MOISTURE IS IN DOUBT. SHOULD CONVECTION DEVELOP...ORGANIZATION IS POSSIBLE AS THERE SHOULD BE 35 TO 45 KNOTS OF BULK SHEAR AVAILABLE...ALONG WITH MODEST INSTABILITY. AGAIN...THERE IS A DIFFERENCE IN MOS NUMBERS FOR WEDNESDAY AS THE TIMING DIFFERENCES CONTINUE. FOR NOW...HIGH TEMPERATURES WERE BASED ON A MOS BLEND...WITH AN EDGE TOWARD THE WARMER NAM NUMBERS. THE SHOWERS AND THUNDERSTORMS SHOULD END WEDNESDAY EVENING AS A WEAK COLD FRONT CROSSES THE REGION. HEIGHTS WILL BE RISING THURSDAY...AND MODEL SOUNDINGS INDICATE CAPPING DUE TO THIS. WILL HOLD OFF ON THE MENTION OF CONVECTION THURSDAY BASED ON THE ABOVE. WILL STILL A DISTANCE AWAY...MAY SEE HEAT INDEX VALUES START TO INCH CLOSER TO 100 FOR THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ON THURSDAY NIGHT, THE UPPER PATTERN IS EXPECTED TO FEATURE A BROAD HIGH CENTERED OVER ALABAMA WITH A SOMEWHAT ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES. AS WE PROGRESS THROUGH THE PERIOD FROM FRIDAY THROUGH MONDAY, A RIDGE IS FORECAST TO BUILD OVER THE WESTERN STATES, WITH A TROUGH DIGGING OVER THE GREAT LAKES AND THE NORTHEASTERN STATES. AT THE SURFACE, A FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTHWARD ACROSS OUR REGION ON THURSDAY NIGHT, THEN A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON SATURDAY NIGHT. TEMPERATURES DURING THE PERIOD SHOULD BE TYPICAL JULY NUMBERS, EXCEPT THERE MAY BE A SPIKE ON SATURDAY AHEAD OF THE APPROACHING COLD FRONT. THE CENTRAL AND SOUTHERN PARTS OF OUR REGION MAY EXPERIENCE HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S ON SATURDAY. WE WILL INCLUDE SLIGHT CHANCE POPS FOR THURSDAY NIGHT, WITH THE NORTHWARD LIFTING FRONTAL BOUNDARY. A WEAK SURFACE TROUGH MAY SET OFF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON FRIDAY. THERE MAY AGAIN BE SOME CONVECTION ON SATURDAY WITH THE APPROACHING COLD FRONT. WE HAVE MAINTAINED SLIGHT CHANCE POPS FOR SUNDAY JUST IN CASE THE FRONT IS NOT AS PROGRESSIVE AS THE CURRENT FORECAST SUGGESTS. FOR SUNDAY NIGHT AND MONDAY, WE WILL KEEP THE FORECAST PRECIPITATION FREE AS HIGH PRESSURE NOSES INTO OUR REGION. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. DUE TO THE SCATTERED NATURE OF THE THUNDERSTORMS THIS EVENING, WE WILL CONTINUE TO ACKNOWLEDGE THEIR EXISTENCE USING CB AND VCTS IN THE TAFS AND UPDATE IF THEIR IMPACT ON A PARTICULAR TAF SITE BECOMES MORE CERTAIN. ONCE WE GET BEYOND 0400Z, THE SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE, LEAVING SCATTERED CLOUDS. THERE MAY BE SOME MVFR VISIBILITY RESTRICTIONS AT SOME LOCATIONS AROUND DAYBREAK. FOR TUESDAY, THERE IS A CHANCE FOR THUNDERSTORMS. BEING THAT THE TIMING AND AREAL COVERAGE IS STILL RELATIVELY UNCERTAIN, WE HAVE LEFT THEIR MENTION OUT OF THE TAFS AT THIS TIME. OUTLOOK... WITH A FRONTAL BOUNDARY MEANDERING OVER OUR REGION FOR MUCH OF THE PERIOD FROM WEDNESDAY THROUGH SATURDAY, THERE IS A CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS DURING THE PERIOD. WITH HIGH HUMIDITY LEVELS, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE. && .MARINE... THE APPROACHING FRONTAL ZONE IS FORECAST TO MOVE INTO AND ACROSS OUR AREA TONIGHT. IT WILL THEN WEAKEN TO OUR SOUTH AS HIGH PRESSURE BUILDS IN LATER TONIGHT INTO TUESDAY. THE FRONT WILL CONTINUE TO OSCILLATE OVER OR NEAR OUR AREA FOR THE REMAINDER OF THE WEEK AND EVEN INTO THE WEEKEND. THE CLOSE PROXIMITY OF THE FRONT WILL NOT ALLOW THE PRESSURE GRADIENT TO TIGHTEN. THIS, IN TURN, WILL KEEP WINDS RELATIVELY LIGHT AND WILL PREVENT LONG FETCHES FROM DEVELOPING. THEREFORE, SUB SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST THROUGH THE WEEK. SEAS ON OUR OCEAN WATERS COULD APPROACH 5 FEET FOR SHORT PERIODS OF TIME, ESPECIALLY THIS EVENING AND AGAIN TUESDAY NIGHT. BUT, WE HAVE OPTED TO CAP HEIGHTS AT 4 FEET FOR NOW. WITH THE FRONTAL ZONE REMAINING CLOSE TO OUR AREA, SHOWERS AND THUNDERSTORMS COULD OCCUR FROM TIME TO TIME. HOWEVER, MOST OF THE TIME CONDITIONS WILL BE RAIN-FREE ON OUR WATERS. A STRONGER COLD FRONT IS FORECAST TO CROSS THE AREA AND BRING IN A FRESH AIRMASS BY THE END OF THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...IOVINO SHORT TERM...HAYES LONG TERM...IOVINO AVIATION...IOVINO MARINE...RPW
Hazardous weather outlook, Jul 19, 8:30 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 830 PM EDT MON JUL 19 2010 DEZ001-NJZ015-017>019-PAZ067>071-202100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 830 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY. EXCESSIVE HEAT WATCHES AND/OR WARNINGS MAY BE NEEDED FOR THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-202100- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 830 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-202100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 830 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-431-452>455-202100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 830 PM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 7:18 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 718 PM EDT MON JUL 19 2010 NJZ015-019-200030- MERCER-NORTHWESTERN BURLINGTON- INCLUDING THE CITIES OF...TRENTON...MOORESTOWN...MOUNT HOLLY 718 PM EDT MON JUL 19 2010 ...A LINE OF STRONG THUNDERSTORMS QUICKLY APPROACHING NORTHWESTERN BURLINGTON AND MERCER COUNTIES FROM THE WEST... AT 715 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM LOWER BUCKS COUNTY TO PHILADELPHIA COUNTY IN PENNSYLVANIA, MOVING EAST AT 35 MPH. THESE STORMS WILL MOVE INTO THE AREA THROUGH 800 PM, AND BE ACCOMPANIED BY GUSTY WINDS AND HEAVY RAIN. THESE STORMS HAVE BEEN PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THESE STORMS WILL POND WATER ON ROADWAYS AND QUICKLY FILL POOR DRAINAGE AREAS. GORSE
Special weather statement, Jul 19, 7:21 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT MON JUL 19 2010
DEZ001-002-MDZ008-012-015-020-NJZ016-021-200015-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
721 PM EDT MON JUL 19 2010
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...CUMBERLAND...
KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MIDDLETOWN TO 15 MILES WEST OF MIDDLETOWN TO 18 MILES NORTH OF
CENTERVILLE...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
STARKEY CORNER...KENNEDYVILLE AROUND 730 PM...PORT PENN...WARWICK
AROUND 745 PM...MASSEY...SUDLERSVILLE AROUND 800 PM...CLAYTON AND
SMYRNA AROUND 815 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3955 7603 3955 7555 3946 7558 3940 7551
3942 7547 3946 7555 3950 7557 3955 7553
3955 7530 3929 7531 3941 7547 3939 7551
3924 7538 3915 7540 3904 7536 3904 7603
3941 7603 3951 7599
HAYESSpecial weather statement, Jul 19, 7:40 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 740 PM EDT MON JUL 19 2010 NJZ017>019-027-200045- CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ- SOUTHEASTERN BURLINGTON NJ- 740 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND GLOUCESTER COUNTIES... AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT LAUREL...RAMBLEWOOD AROUND 745 PM...MEDFORD...LUMBERTON AROUND 800 PM...PEMBERTON HEIGHTS...LEISURETOWNE AROUND 815 PM...PRESIDENTIAL LAKES AND COUNTRY LAKE ESTATES AROUND 830 PM. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4005 7455 3975 7440 3974 7511 4001 7502 FORECASTER: GORSE
Special weather statement, Jul 19, 7:40 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT MON JUL 19 2010
DEZ001-002-MDZ008-012-015-NJZ016-021-200045-
CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-
740 PM EDT MON JUL 19 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHWEST OF MIDDLETOWN...
MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR GALENA...
SASSAFRAS AROUND 745 PM...TOWNSEND...WARWICK AROUND 800 PM...
CHAMBERSVILLE...GREEN SPRING AROUND 815 PM...WOODLAND BEACH...
LEIPSIC AROUND 830 PM...GREENWICH AND SHILOH AROUND 845 PM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE
STORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3939 7606 3944 7600 3946 7602 3951 7599
3955 7603 3955 7555 3946 7558 3934 7546
3937 7542 3946 7555 3954 7554 3955 7527
3926 7524 3929 7532 3934 7534 3937 7541
3934 7545 3924 7538 3922 7540 3924 7607
HAYESSpecial weather statement, Jul 19, 8:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 802 PM EDT MON JUL 19 2010 NJZ007-009-PAZ061-062-069-200045- BUCKS PA-HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-WARREN NJ- 802 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BUCKS...HUNTERDON...LEHIGH...NORTHAMPTON AND WARREN COUNTIES... AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALLENTOWN...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR REVERE...OTTSVILLE AROUND 815 PM...ERWINNA...TINICUM TOWNSHIP AROUND 830 PM...SERGEANTSVILLE AND SAND BROOK AROUND 845 PM. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4064 7485 4035 7489 4045 7545 4064 7539 FORECASTER: GORSE
Special weather statement, Jul 19, 8:11 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 811 PM EDT MON JUL 19 2010 MDZ012-015-020-200100- CAROLINE MD-KENT MD-QUEEN ANNE'S MD- 811 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND QUEEN ANNE'S COUNTIES... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF CENTERVILLE...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CHURCH HILL...CRUMPTON AROUND 815 PM...BARCLAY...SUDLERSVILLE AROUND 830 PM...TEMPLEVILLE AND HENDERSON AROUND 845 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LAT...LON 3927 7577 3899 7576 3916 7626 3932 7615 FORECASTER: GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:02 PM EDT | Special Weather Statement | PHI | Hunterdon | 43 min |
| Jul 19, 8:43 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 62 min |
| Jul 20, 1:12 PM EDT | Special Weather Statement | PHI | Salem | 63 min |
| Jul 20, 2:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 20, 2:36 PM EDT | Special Weather Statement | PHI | Cape May | 24 min |
| Jul 20, 2:56 PM EDT | Special Weather Statement | PHI | Cape May | 34 min |
| Jul 19, 8:11 PM EDT | Special Weather Statement | PHI | Kent | 49 min |
| Jul 19, 8:23 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 52 min |
| Jul 20, 12:30 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2010Every special marine warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.